Translator Disclaimer
2003 The Cauchy problem for a fifth order evolution equation
Peter Byers
Differential Integral Equations 16(5): 537-556 (2003).

Abstract

In this paper it is shown that the Cauchy problem for a fifth order modification of the Camassa-Holm equation is locally well-posed for initial data of arbitrary size in the Sobolev space $H^s(\mathbb{R})$, $s>1/4$, and globally well-posed in $H^1(\mathbb{R})$. The proof is based on appropriate bilinear estimates obtained using Fourier analysis techniques.

Citation

Download Citation

Peter Byers. "The Cauchy problem for a fifth order evolution equation." Differential Integral Equations 16 (5) 537 - 556, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1031.35122
MathSciNet: MR1973061

Subjects:
Primary: 35Q53
Secondary: 35B20, 35G25

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.16 • No. 5 • 2003
Back to Top